MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-MTO,LEFT HEART,KIT,PROVIDENCE,REGEVE

Medline Industries, LP MEDLINE; DBD-MTO,LEFT HEART,KIT,PROVIDENCE,REGEVE
Catalog Number 650705712
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "it felt stripped.Intermittant issue, however i don't recall it ever happening with the old manifold.".
 
Additional Manufacturer Narrative
The reported issue was that the manifold was connected 2-3 times with heparin saline, and it felt stripped; the issue was intermittent and the customer stated, "i don't recall it ever happening with the old manifold." the dhr could not be performed because no lot number was provided, a 6-month review of complaint history was completed, and product analysis was n/a because no product was returned for evaluation.The customer's reported complaint description cannot be confirmed, no sample was returned for evaluation; without receiving product for evaluation, we are unable to definitively determine a root cause for this incident.No correction is required since no sample was returned for evaluation and a root cause for this event is inconclusive, and no corrective action to be taken by medline at this time.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-MTO,LEFT HEART,KIT,PROVIDENCE,REGEVE
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
lauren glaeser
three lakes drive
northfield, IL 60093--275
MDR Report Key50946189
Report Number1417592-2026-54198
Device Sequence Number15827394
Product Code OEZ
UDI-Device Identifier10193489075403
UDI-Public10193489075403
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number650705712
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2024
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown